# SDR TIM2002F00015

- Difficulty date: September 24, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Engine: Pwa PT6*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 5012009743
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RT WING ATTACH FITTING.  (BATH TUB FITTINGS)  LOCATION CENTER SECTION UPPER FORWARD ATTACH FITTING.  RECURRING INSPECTION INTERVAL (SUPER SPAR) 1000 HOURS OR 3 YEARS WHICHEVER OCCURS FIRST. (CONTROL NUMBER 004)
